# SDR IPXA2025091906218

- Difficulty date: September 13, 2025
- Submitted: September 19, 2025
- Operation: Air carrier
- Aircraft: N124UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0808
- Aircraft time: 28,413 hours, 17,753 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Bulkhead
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG OUTBD INLET COWL AFT BULKHEAD HAS CRACK UNDER HARDLINE AT 3 OCLOCK POS.
